Publications [#174073] of G. Allan Johnson

Papers Published
  1. M Locher, D Cigna, ER Hunt, GA Johnson, F Marchesoni, L Gammaitoni, ME Inchiosa, AR Bulsara, Stochastic resonance in coupled nonlinear dynamic elements., Chaos (Woodbury, N.Y.), vol. 8 no. 3 (September, 1998), pp. 604-615 [doi] .

    Abstract:
    We investigate the response of a linear chain of diffusively coupled diode resonators under the influence of thermal noise. We also examine the connection between spatiotemporal stochastic resonance and the presence of kink-antikink pairs in the array. The interplay of nucleation rates and kink speeds is briefly addressed. The experimental results are supplemented with simulations on a coupled map lattice. We furthermore present analytical results for the synchronization and signal processing properties of a Phi(4) field theory and explore the effects of various forms of nonlinear coupling. (c) 1998 American Institute of Physics.